# SDR FDEA200911274274

- Difficulty date: November 27, 2009
- Submitted: December 1, 2009
- Operation: Air carrier
- Aircraft: N264FE
- Make and model: Boeing 727233
- Aircraft serial: 21626
- Aircraft time: 51,743 hours, 31,705 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Doubler
- Part number: 65184201
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK DOUBLER AT RADIUS UPPER HINGE EXTERIOR SKIN L-1 DOOR.  REMOVED CRACK, MADE SKIN CUTOUT, FABRICATED NEW REPAIR DOUBLER, FILLER, AND STRUCTURAL FILLER AND INSTALLED NEW REPAIR PARTS AT L1 DOOR CUT-OUT SKIN IAW EA NR 7-5330-135518, SRM 51-30-2, SRM 51-10-2 AND BSOPM 20-42-01.
